# SDR SWAA2023092699206

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,923 hours, 34,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT EXISTING REPAIR AT APPROX RBL 32 AND RBL 57<[01] REMOVED AND REPLACED WEB 111A1151Y10 ON SHELD IAW SRM 51-40-05-0G-0DWG 111A1151 REV A;[02] VERIFIED STEP 1 AUDIT C/W
